# SDR UIEA2016090600746

- Difficulty date: September 4, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 92,014 hours, 17,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 109869
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  R & R THE BATTERY PACK IAW AMM 33-51-04, OPS CHECKED GOOD.
